Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 171, NWS Nashville, TN

December 25, 2015Jackson County, Overton County, Putnam County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Dec 25, 2015, 7:58 AM CST for Jackson County, Overton County, Putnam County, Tennessee. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 25, 2015, 7:58 AM CST (13:58 UTC)
Expired
Dec 25, 2015, 8:14 AM CST
In force
16 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jackson County, TN, Overton County, TN, Putnam County, TN

The radar

The Nashville radar (KOHX), 106 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
303 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WUUS54 KOHX 251358
SVROHX
TNC087-133-141-251430-
/O.NEW.KOHX.SV.W.0171.151225T1358Z-151225T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
758 AM CST FRI DEC 25 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN JACKSON COUNTY IN MIDDLE TENNESSEE...
  PUTNAM COUNTY IN MIDDLE TENNESSEE...

* UNTIL 830 AM CST

* AT 758 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER ALGOOD...OR
  NEAR COOKEVILLE...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COOKEVILLE...LIVINGSTON...ALGOOD...MONTEREY AND RICKMAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3611 8514 3610 8515 3610 8524 3609 8525
      3607 8545 3608 8551 3607 8556 3606 8558
      3605 8558 3605 8560 3630 8564 3640 8528
TIME...MOT...LOC 1358Z 239DEG 48KT 3621 8549 

HAIL...1.00IN
WIND...60MPH
 
$$

07
2 follow-up statements
115 
WWUS54 KOHX 251410
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
810 AM CST FRI DEC 25 2015

TNC087-251420-
/O.CAN.KOHX.SV.W.0171.000000T0000Z-151225T1430Z/
JACKSON TN-
810 AM CST FRI DEC 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3611 8514 3610 8515 3610 8524 3609 8525
      3607 8545 3608 8550 3634 8549 3640 8528
TIME...MOT...LOC 1410Z 239DEG 39KT 3624 8536 

$$

TNC133-141-251430-
/O.CON.KOHX.SV.W.0171.000000T0000Z-151225T1430Z/
OVERTON TN-PUTNAM TN-
810 AM CST FRI DEC 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CST
FOR SOUTHWESTERN OVERTON AND CENTRAL PUTNAM COUNTIES...

AT 810 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALGOOD...OR 10
MILES NORTHEAST OF COOKEVILLE...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...LIVINGSTON...ALGOOD...MONTEREY AND RICKMAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3611 8514 3610 8515 3610 8524 3609 8525
      3607 8545 3608 8550 3634 8549 3640 8528
TIME...MOT...LOC 1410Z 239DEG 39KT 3624 8536 

HAIL...<.75IN
WIND...60MPH
 
$$

JACKSON
185 
WWUS54 KOHX 251414
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
814 AM CST FRI DEC 25 2015

TNC133-141-251424-
/O.CAN.KOHX.SV.W.0171.000000T0000Z-151225T1430Z/
OVERTON TN-PUTNAM TN-
814 AM CST FRI DEC 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OVERTON AND
CENTRAL PUTNAM COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3611 8514 3610 8515 3610 8524 3609 8525
      3607 8545 3608 8550 3634 8549 3640 8528
TIME...MOT...LOC 1413Z 239DEG 48KT 3627 8530 

$$

JACKSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 4:46 AM CST, 3 hours 12 minutes earlier.

Area forecast discussion, Dec 25, 4:46 AM CST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
446 AM CST FRI DEC 25 2015

.DISCUSSION...

...SEVERE STORMS AND FLOODING POSSIBLE TODAY AND TONIGHT...

CURRENTLY CONVECTION CONTINUING TO DEVELOP IN A SOMEWHAT NARROW
CORRIDOR EXTENDING FROM SOUTHEAST ARKANSAS UP INTO WESTERN MIDDLE
TENNESSEE AS A VERY MOIST AND UNSTABLE AIRMASS CONTINUES TO FEED
NORTHWARD FROM GULF REGION INTO OUR AREA. H-TRIPLE-R SHOWS THIS
ACTIVITY EXPLODING IN SPATIAL COVERAGE BY MID MORNING ACROSS
MIDDLE TENNESSEE. INVERTED TROUGH ALONG FRONTAL BOUNDARY DRAPED
FROM SHREVEPORT LOUISIANA NORTHEAST ACROSS MEMPHIS TO JUST EAST OF
PADUCAH HAS BEEN INSITU LAST SEVERAL HOURS BUT THINK FRONT WILL
BEGIN TO SAG SOUTHEASTWARD AND TRY AND WORK INTO MIDDLE TENNESSEE
AS WE GO FORWARD IN TIME TODAY. THIS WILL THEN PLACE BEST AREA OF
LOW LEVEL CONVERGENCE IN MY CWA WHICH LOOKS TO BE SOUTH OF
INTERSTATE 40. CURRENTLY THERE IS A BROAD AREA OF 35 TO 40 KNOT
SOUTHERLY LOW LEVEL WINDS PUNCHING UP AGAINST FRONTAL BOUNDARY TO
OUR WEST WITH STRONG CONVERGENCE IN LOWER LEVELS WHICH HAS HELPED
TO TRIGGER QUICK DEVELOPMENT OF CONVECTION ACROSS SOUTHEAST
ARKANSAS INTO THE MEMPHIS AREA THAT HAS MOVED QUICKLY INTO
NORTHWEST MIDDLE TENNESSEE. GOOD PART OF MID STATE IN MARGINAL
SEVERE OUTLOOK FOR NEXT 24 HOURS WITH A SLIGHT RISK FOR SEVERE
DOWN ALONG ALABAMA BORDER AND THIS LOOKS GOOD TO ME AS THINK BEST
CHANCE FOR SEVERE DURING THE DAY WOULD BE NORTHEAST MISSISSIPPI
AND ACROSS NORTHERN ALABAMA AND MAY TRY AND CLIP OUR FAR SOUTHERN
TIER OF COUNTIES. CANT RULE OUT A RENEGADE SEVERE STORM FARTHER
NORTH IN MIDDLE TENNESSEE AT SOME POINT. WEATHER PREDICTION CENTER
RAINFALL AMOUNT PLACEMENT FOR NEXT 24 HOURS LOOKS GOOD TO ME WITH
A GOOD 3 INCHES ACROSS SOUTHERN MIDDLE TENNESSEE AND UP ALONG THE
PLATEAU. NORTHWEST MIDDLE WITH LESSER AMOUNTS BUT STILL COULD SEE
1.5 INCHES OVER NEXT 24 HOURS. FLOOD WATCH IS ALIGNED GOOD WITH
NEIGHBORS. AFOREMENTIONED FRONTAL BOUNDARY WILL MOVE NORTH OF MID
STATE DURING THE DAY ON SATURDAY AND HAVE LOWERED POPS AS MID
STATE WILL BE WITHIN WARM SECTOR. BREEZY SATURDAY AS GRADIENT
TIGHTENS IN WARM SECTOR.

A DEEPENING UPPER TROUGH OVER WESTERN U.S. WILL INCREASE IN
AMPLITUDE AND DEVELOP A CLOSED LOW CENTER OVER WEST TEXAS BY 12Z
SUNDAY. THIS FEATURE WILL MOVE ACROSS TEXAS AND INTO THE LOWER
MISSISSIPPI VALLEY SUNDAY NIGHT AND MONDAY AND INTERACT WITH AN
ALREADY INSITU FRONTAL BOUNDARY. TIMING WILL BE AN ISSUE WITH THIS
SYSTEM BUT LOOKS TO ME LIKE A HUGE OCCLUSION TAKES PLACE WITH
THIS SYSTEM SO SEVERE IS QUESTIONABLE IN OUR AREA.

.CLIMATE...DEADLY DECEMBER TENNESSEE TORNADOES SINCE 1916...
SINCE NASHVILLE'S COUNTY ALIGNMENT HAS GONE THROUGH SEVERAL
CHANGES OVER THE YEARS I PREFER TO USE TENNESSEE FOR TORNADO
STATISTICS SINCE IT HAS REMAINED UNCHANGED.

...DEADLY DECEMBER TENNESSEE TORNADOES SINCE 1916...
DECEMBER 23RD 2015...2 KILLED IN PERRY COUNTY.
DECEMBER 24TH 1988...1 KILLED IN WILLIAMSON COUNTY.
DECEMBER  7TH 1924...1 KILLED IN CARROLL COUNTY.

THERE HAS BEEN ONLY 4 FATALITIES SINCE 1916 FROM TORNADOES IN THE
MONTH OF DECEMBER IN TENNESSEE.

&&

.AVIATION...
12Z TAF DISCUSSION.

DEGRADED WEATHER CONDITIONS ARE EXPECTED THROUGH THE PERIOD AS
FRONTAL BOUNDARIES AND DEEP MOISTURE REMAIN ACROSS THE MID-SOUTH.
CONDITIONS EXPECTED TO BOUNCE LARGELY BETWEEN MVFR-IFR.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      67  62  75  67  72 / 100  70  50  30  70
CLARKSVILLE    61  56  73  65  66 / 100  70  60  40  80
CROSSVILLE     70  63  73  64  69 / 100  80  40  30  60
COLUMBIA       70  64  75  65  71 / 100  70  40  30  70
LAWRENCEBURG   71  64  75  65  72 / 100  60  40  30  60
WAVERLY        60  58  74  66  69 / 100  70  50  40  80

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH LATE TONIGHT FOR BEDFORD-CANNON-CLAY-COFFEE-
CUMBERLAND-DE KALB-FENTRESS-GILES-GRUNDY-HICKMAN-JACKSON-
LAWRENCE-LEWIS-MARSHALL-MAURY-OVERTON-PERRY-PICKETT-PUTNAM-
RUTHERFORD-SMITH-VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON.

&&

SHORT TERM/AVIATION........07
LONG TERM..................01/BOYD
Hazardous weather outlook, Dec 25, 5:24 AM CST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
524 AM CST FRI DEC 25 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-261130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
524 AM CST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY INTO EARLY TONIGHT.
A FEW OF THESE THUNDERSTORMS MAY BECOME STRONG TO SEVERE...ESPECIALLY
NEAR THE ALABAMA BORDER. STRONG TO DAMAGING STRAIGHT LINE WINDS
AND HAIL ARE THE MAIN THREATS BUT ISOLATED TORNADOES ARE ALSO
POSSIBLE. ADDITIONALLY...ONE TO TWO OF RAIN IS LIKELY AND THAT
MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG COLD FRONT IS EXPECTED TO MOVE THROUGH THE MID STATE
ON MONDAY. STRONG TO SEVERE THUNDERSTORMS MAY OCCUR ONCE AGAIN IN
THE AFTERNOON AND EVENING...ALONG WITH LOCALIZED FLOODING.

TOTAL RAINFALL AMOUNTS THROUGH WEDNESDAY ARE EXPECTED TO RANGE
BETWEEN 2 TO 4 INCHES ACROSS MIDDLE TENNESSEE. THESE RAINFALL
AMOUNTS MAY CAUSE SUBSTANTIAL RISES ON AREA RIVERS AND LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON MONDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

In the hours before

Special weather statement, Dec 25, 5:19 AM CST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
519 AM CST FRI DEC 25 2015

TNZ023>025-056>060-251200-
PERRY TN-WILLIAMSON TN-HICKMAN TN-DICKSON TN-HUMPHREYS TN-HOUSTON TN-
MAURY TN-LEWIS TN-
519 AM CST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERRY...NORTHWESTERN
WILLIAMSON...WESTERN MAURY...EASTERN HUMPHREYS...SOUTHEASTERN
HOUSTON...LEWIS...DICKSON AND HICKMAN COUNTIES UNTIL 600 AM CST...

AT 518 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
MCEWEN...OR 11 MILES SOUTHEAST OF WAVERLY...MOVING NORTHEAST AT 35
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DICKSON...WAVERLY...HOHENWALD...CENTERVILLE...MOUNT PLEASANT...WHITE
BLUFF...MCEWEN...BURNS...HURRICANE MILLS...CHARLOTTE...VANLEER...
PRIMM SPRINGS...PLEASANTVILLE...PINEWOOD...BON AQUA...NUNNELLY...
KIMMINS...LYLES...BUCKSNORT AND HAMPSHIRE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3630 8716 3627 8716 3625 8719 3625 8718
      3623 8717 3621 8719 3619 8716 3606 8718
      3605 8716 3544 8717 3546 8733 3546 8765
      3547 8765 3549 8772 3618 8782
TIME...MOT...LOC 1118Z 240DEG 48KT 3601 8761

07
Special weather statement, Dec 25, 5:42 AM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
542 AM CST FRI DEC 25 2015

TNZ026-027-059-060-251230-
DAVIDSON TN-WILLIAMSON TN-CHEATHAM TN-MAURY TN-
542 AM CST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...NORTHEASTERN
MAURY...DAVIDSON AND SOUTHEASTERN CHEATHAM COUNTIES UNTIL 630 AM
CST...

AT 542 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
KINGSTON SPRINGS...OR 13 MILES EAST OF DICKSON...MOVING NORTHEAST AT
45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...ASHLAND CITY...NASHVILLE...MADISON...BRENTWOOD...SPRING
HILL...GOODLETTSVILLE...FOREST HILLS...OAK HILL...BELLE MEADE...
KINGSTON SPRINGS...THOMPSON'S STATION...PEGRAM...JOELTON...
BELLEVUE...FAIRVIEW...BERRY HILL...BEAMAN PARK...WHITES CREEK AND
BELLS BEND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3633 8670 3573 8671 3571 8717 3617 8717
      3618 8715 3619 8716 3619 8717 3626 8717
      3635 8672
TIME...MOT...LOC 1142Z 240DEG 48KT 3603 8714

07
Special weather statement, Dec 25, 6:52 AM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
652 AM CST FRI DEC 25 2015

TNZ009-028>030-064-251330-
TROUSDALE TN-DE KALB TN-MACON TN-SMITH TN-WILSON TN-
652 AM CST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SMITH...NORTHWESTERN DE KALB...
SOUTHERN MACON...EASTERN WILSON AND TROUSDALE COUNTIES UNTIL 730 AM
CST...

AT 651 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEBANON...MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEBANON...CARTHAGE...HARTSVILLE...WATERTOWN...GORDONSVILLE...
HICKMAN...SOUTH CARTHAGE...ALEXANDRIA...DICKERSON CHAPEL RECREATION
AREA...DIXON SPRINGS...PLEASANT SHADE...CEDARS OF LEBANON STATE PARK
AND TUCKERS CROSSROADS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3651 8583 3606 8585 3600 8635 3636 8628
      3636 8627 3645 8627 3645 8624 3646 8623
TIME...MOT...LOC 1251Z 239DEG 49KT 3625 8624

07
Special weather statement, Dec 25, 6:53 AM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
653 AM CST FRI DEC 25 2015

TNZ009-028>030-064-251345-
TROUSDALE TN-DE KALB TN-MACON TN-SMITH TN-WILSON TN-
653 AM CST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SMITH...NORTHWESTERN DE KALB...
SOUTHERN MACON...EASTERN WILSON AND TROUSDALE COUNTIES UNTIL 745 AM
CST...

AT 653 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEBANON...MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEBANON...CARTHAGE...HARTSVILLE...WATERTOWN...GORDONSVILLE...
HICKMAN...SOUTH CARTHAGE...ALEXANDRIA...DICKERSON CHAPEL RECREATION
AREA...DIXON SPRINGS...PLEASANT SHADE...CEDARS OF LEBANON STATE PARK
AND TUCKERS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3651 8583 3606 8585 3600 8635 3636 8628
      3636 8627 3645 8627 3645 8624 3646 8623
TIME...MOT...LOC 1253Z 239DEG 49KT 3626 8622

07
Special weather statement, Dec 25, 7:05 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
705 AM CST FRI DEC 25 2015

TNZ062-063-075-077-078-251345-
CANNON TN-WARREN TN-BEDFORD TN-COFFEE TN-RUTHERFORD TN-
705 AM CST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WARREN...SOUTHERN
CANNON...SOUTHEASTERN RUTHERFORD...COFFEE AND BEDFORD COUNTIES UNTIL
745 AM CST...

AT 705 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SHELBYVILLE...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...MANCHESTER...WOODBURY...TULLAHOMA...MORRISON...
WARTRACE...BELL BUCKLE...CENTERTOWN...NORMANDY...SUMMITVILLE...
BRADYVILLE...RAUS...FOSTERVILLE...HILLSBORO...BEECHGROVE...DEASON AND
ARNOLD AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3536 8649 3537 8661 3558 8664 3588 8593
      3553 8587 3537 8587 3534 8604 3536 8616
      3534 8620 3534 8626 3537 8628 3539 8628
      3541 8625 3541 8628 3536 8633 3535 8641
      3532 8642
TIME...MOT...LOC 1305Z 240DEG 49KT 3548 8654

JACKSON
Special weather statement, Dec 25, 7:47 AM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
747 AM CST FRI DEC 25 2015

TNZ063-065-077>080-251430-
CANNON TN-VAN BUREN TN-WARREN TN-WHITE TN-COFFEE TN-GRUNDY TN-
747 AM CST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR WARREN...SOUTH CENTRAL CANNON...
CENTRAL COFFEE...VAN BUREN...NORTHERN GRUNDY AND SOUTHWESTERN WHITE
COUNTIES UNTIL 830 AM CST...

AT 746 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MANCHESTER...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCMINNVILLE...MANCHESTER...SPENCER...ALTAMONT...MORRISON...DOYLE...
BEERSHEBA SPRINGS...CENTERTOWN...VIOLA...SUMMITVILLE...ROCK ISLAND
STATE PARK...HILLSBORO AND ARNOLD AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3536 8613 3569 8614 3583 8567 3585 8563
      3590 8546 3559 8540 3555 8546 3553 8561
      3549 8554 3546 8554 3534 8604
TIME...MOT...LOC 1346Z 240DEG 48KT 3547 8600

JACKSON

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 8:47 PM CSTFlood WatchOHXBedford, Cannon, Clay, Coffee, Cumberland, Davidson and 24 more33 hr
Dec 25, 4:35 AM CSTSpecial Weather StatementOHXPerry, Wayne40 min
Dec 25, 5:19 AM CSTSpecial Weather StatementOHXDickson, Hickman, Humphreys, Lewis41 min
Dec 25, 5:42 AM CSTSpecial Weather StatementOHXCheatham, Davidson, Williamson48 min
Dec 25, 6:52 AM CSTSpecial Weather StatementOHXSmith, Trousdale, Wilson38 min
Dec 25, 6:53 AM CSTSpecial Weather StatementOHXSmith, Trousdale, Wilson52 min
Dec 25, 7:05 AM CSTSpecial Weather StatementOHXBedford, Cannon, Coffee40 min
Dec 25, 7:47 AM CSTSpecial Weather StatementOHXCoffee, Van Buren, Warren43 min
Dec 25, 8:26 AM CSTAreal Flood WarningOHXCoffee, Cumberland, Fentress, Grundy, Overton, Putnam and 3 more3 hr
Dec 25, 8:34 AM CSTRiver Flood AdvisoryOHXDavidson36 hr
Dec 25, 8:52 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Giles, Marshall and 4 more3 hr
Dec 25, 8:59 AM CSTAreal Flood AdvisoryOHXClay, DeKalb, Fentress, Jackson, Overton, Pickett and 3 more3 hr
Dec 25, 9:08 AM CSTRiver Flood AdvisoryOHXGiles47 hr
Dec 25, 9:08 AM CSTRiver Flood AdvisoryOHXPerry58 hr
Dec 25, 9:08 AM CSTRiver Flood AdvisoryOHXDavidson36 hr
Dec 25, 9:08 AM CSTRiver Flood AdvisoryOHXDavidson36 hr
Dec 25, 9:08 AM CSTRiver Flood AdvisoryOHXDavidson36 hr
Dec 25, 9:08 AM CSTRiver Flood AdvisoryOHXDavidson36 hr
Dec 25, 9:19 AM CSTRiver Flood AdvisoryOHXBedford36 hr
Dec 25, 9:41 AM CSTRiver Flood WarningOHXDavidson24 hr
Dec 25, 11:30 AM CSTAreal Flood WarningOHXCoffee, Cumberland, Fentress, Grundy, Overton, Putnam and 3 more3 hr
Dec 25, 11:52 AM CSTAreal Flood WarningOHXBedford, Cannon, Coffee, DeKalb, Giles, Grundy and 8 more3 hr
Dec 25, 11:59 AM CSTAreal Flood AdvisoryOHXClay, DeKalb, Fentress, Jackson, Overton, Pickett and 3 more3 hr
Dec 25, 2:28 PM CSTAreal Flood WarningOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Giles and 6 more3 hr
Dec 25, 5:29 PM CSTAreal Flood WarningOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Fentress and 13 more3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.